Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TheSwampCelt

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

1 Neutral

About TheSwampCelt

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    USA - Louisiana
  • Interests
    Music, Playing Piano, Reading, Exercising, Being Social. :)

Recent Profile Visitors

1205 profile views
  1. I'm nearing 2.5 my self. I'd say keep with it. I've heard of it taking people until even the fifth month to start seeing dramatic effects. And unfortunately, there definitely seems to be some "purging" effect when taking the 'tane, at least for me, so if you've been getting a lot of Breakouts, hopefully they will diminish soon. Only now am I seeing more dramatic results, and I think for each person it will be different unfortunately. You mentioned your Derm wasn't thrilled with putting you on ac
  2. I'm on minocycline as well. I wouldn't be too afraid to give it a whirl. It's helped me. If you're worried about side affects, popping a pro-biotic can help, especially with digestion issues. It's not a long term fix usually... but hey, if we can get away with it and it helps, why not? Gives you a breather for topicals and lifestyle changes to kick in. Or even better, just for one's hormones to settle down on their own if that's the root cause for you. Whatever you decide, good luck! :]
  3. Aw. That's the worst, Tyrean. I'm just getting over such a cyst myself. The inevitability of the forming stage is the worst! On the topic of BP, yes, a lot of people use it topically. I just started a few weeks ago to use a wash (was using some heavier stuff before that--tazorac), but applying a standard BP 2.5% cream like you mentioned should be fine, like Dan recommends after cleansing. Will it help a cyst like in this scenario? I'm not sure. I used a washed every night on this guy and I
  4. TheSwampCelt

    Pictures

×